41%OFF Featured!

Paracetamol 500mg Caplets, 32 Caplets

  • Relieves Mild To Moderate Pain
  • Active Ingredient: Paracetamol
  • Reduces High Temperatures In Cold And Flu

What can I use Paracetamol Caplets for?

  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.

 


£0.89

Qty:
Compare
SKU: ASP340S. Categories: ,
What can I use Paracetamol Caplets for?
  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.
 

Paracetamol 500mg Caplets, 32 Tablets

Paracetamol 500mg caplets helps to provide effective pain relief from pain-related conditions, such as headaches, toothaches and period pain.

This pharmacy only 32 packs contains Paracetamol caplets which provide pain relief for conditions such as headache, toothache, sore throat. Also reduces temperature and provides relief from cold and flu symptoms.

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They are also for the symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Benefits:

  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.

Paracetamol is a popular painkiller for everyday ailments. It helps to relieve pain whilst being gentle on your stomach, but can also be used to ease fever and lower high temperatures.

Patient Information leaflet

What you need to know about Paracetamol

Brand

Aspar

Brand

How To Use

Adults and children over the age of 16: Take 1 – 2 capsules every 4 – 6 hours as needed. Maximum of 8 capsules in 24 hours.

Children aged between 12 – 15 years of age: Take one capsules every 4 – 6 hours as needed. Maximum of 4 capsules in 24 hours

Do not continue to take for longer than 3 days, unless instructed by your doctor.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Caution:

Do not exceed the stated dose. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.

Ingredients

Paracetamol 500mg per caplets

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:

Stop taking paracetamol and see a doctor or go to a hospital straight away if:

You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria) This may mean you are having an allergic reaction to paracetamol.

Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:

You get infections or bruise more easily than usual. This could be because of a blood problem (such as agranulocytosis, neutropenia or thrombocytopenia). This side effect has only happened in a few people taking paracetamol.

please consult a my pharmacy or your doctor if you experience any other worrying side effects while using this medicine

Precautions

Take special care and check with your doctor before taking paracetamol if:

You have severe kidney or liver problems or if you have a liver problem caused by alcohol.If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.

Other medicines and paracetamol

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works.

While taking paracetamol you should not take any other medicines which contain paracetamol.

This includes some painkillers, cough and cold remedies. It also includes a wide range of other medicines available from your doctor and more widely in shops.

Tell your doctor if you are taking any of the following medicines:

Medicines used to thin the blood such as warfarin
Metoclopramide or domperidone – used to stop you feeling sick (nausea) or being sick (vomiting)
Colestyramine – for lowering blood cholesterol levels
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol.

Paracetamol with alcohol

You should not drink alcohol while you are taking these tablets. Taking alcohol with paracetamol can increase your chances of getting side effects.

Pregnancy and breast-feeding

Talk to your doctor before taking these tablets if:

You are pregnant, think you may be pregnant or plan to get pregnant
You are breast-feeding or planning to breast-feed
Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and or fever are not reduced or if you need to take the medicine more often

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

Other Products From This Seller